# SDR ORJA9936

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - FOUND BARE WIRE FOR EMERGENCY LIGHTS.  REPAIRED AND SECURED WIRES AT ROW 12 DEF.  (X)
